# SDR DALA2022020700782

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 96,952 hours, 13,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 EEPLS LIGHT AT SEAT 37AB INOP, CORRECTIVE ACTION: FOUND EEPLS LIGHT ASSEMBLY CONNECTOR PIN LOOSE. R & R LIGHT ASSEMBLY, OK FOR SVC. (8241243)
